# SDR AALA202501301365

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 41,801 hours, 17,835 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS DIFFICULT TO OPERATE. UPON INSPECTION OF LAVATORY-D DOOR, FOUND UPPER TRIM PLATE LOOSE. SECURED UPPER TRIM PLATE PER SMP. OPERTIONAL CHECK GOOD.
